self diagnosis (help)

Hello. i think i have fm. (self diagnosis). it started few year ago when on bp tablets.

took me over a year to work out it was them causing the hip pains and couldnt sleep at night,

blamed the mattress.changed the mattress, got a new one.but pain went when i stopped tablet.

i havre tried so many bp tablets now i feel like giving up. latest one been on for a monthand pain is back

similar in hip area but also deep pain round back like kidney area and stomach(bowel). i seem to be

sensitive to bp tablets since then. so what do i do, stop bp and risk a stroke or live in pain

8 Replies

oldestnewest
  • well you really need to discuss this with gp ,write down your symptons so you have everything down to tell him ,tell him what you think and take some info about fibro with you just incase they dont know that much about condition

  • What idid is for ayear i was too scared to go to GP as my list of ailments and very odd/peculiar things was so long i felt embaarased but i am so glad i did as she diagnosed me within seconds after reading my list and referred me to a rhueumatologist who later confirmed fibro so i would do that write down everything you feel is odd or symptons take it to your gp and you could even say you think you may have fibro but def go to the proper people for proper advice and good luck love diddle x

  • Hi Lizzie,

    Just like everyone else has said go the doctors, it might take a while but you need to get the ball rolling. If you get no satisfaction with one doctor then immediatly change, there are some doctors out there. :)

    Good luck and let us all know how you get on.

    kel xxx

  • Doctors!! Dont stop any meds unless you have discussed it with your doc - esp for BP like youdescribed xx

  • I would keep a diary for a week or two, to show what pain is where each day. Then make an appointment with your GP to discuss it in detail. Make a double appt to allow enough time. Please DON'T stop the BP meds without consulting your GP first. To have been prescribed for BP, you obviously warrant the pills for safety. Your GP may change the meds and beef up others for the pain.

    Let us know how you get on.

  • would go to gp he must no something because you have been on so many bp meds but defenetly go to gp whith all the things rong as said upabove go to the gp

  • Strange that the pain goes away when you stop the tablet. Fibro pain doesn't go away that easily. Could you see a different GP perhaps? I take my BP tablet at night as it makes me drowsy. Would you be able to take yours at night and see if that suits you better?

  • Its a must Lizzie - you have gone through the normal changes hoping it will help. Now its time for doc. to send you on your merry way and get a proper physical check.

You may also like...